Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Jul 1, 2012, 3:17 PM EDT for 15 counties in Indiana. It took effect at Jul 2, 2012, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2012, 3:17 PM EDT (19:17 UTC)
- In effect from
- Jul 2, 2012, 10:00 AM EDT
- Expired
- Jul 2, 2012, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Indianapolis, IN
Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1957 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900 WWUS73 KIND 011917 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 317 PM EDT SUN JUL 1 2012 ...UNSEASONABLY HOT TEMPERATURES WILL CONTINUE TODAY AND MONDAY... RECORD ARE TEMPERATURES ARE POSSIBLE OVER SOUTHERN SECTIONS. INZ060-061-067>070-020330- /O.UPG.KIND.EH.A.0001.120702T1400Z-120703T0000Z/ /O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ /O.CON.KIND.EH.W.0001.000000T0000Z-120702T0000Z/ SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE- INCLUDING THE CITIES OF...VINCENNES...BEDFORD 317 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. THE EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * VERY HOT TEMPERATURES ARE EXPECTED MONDAY...WITH AIR TEMPERATURES AROUND 100. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ051>053-062>064-071-072-020330- /O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ /O.CON.KIND.EH.W.0001.000000T0000Z-120702T0000Z/ VIGO-CLAY-OWEN-MONROE-BROWN-BARTHOLOMEW-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... SEYMOUR 317 PM EDT SUN JUL 1 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ065-020330- /O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ /O.CON.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/ DECATUR- 317 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ021-028>031-035>049-054>057-020000- /O.CON.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE 317 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ PUMA
6 follow-up statements
022 WWUS73 KIND 012358 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 758 PM EDT SUN JUL 1 2012 ...UNSEASONABLY HOT TEMPERATURES WILL CONTINUE ON MONDAY. RECORD TEMPERATURES ARE POSSIBLE OVER SOUTHERN SECTIONS ON MONDAY... INZ051>053-060>064-067>072-020400- /O.EXP.KIND.EH.W.0001.000000T0000Z-120702T0000Z/ /O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 758 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. COOLER AIR ASSOCIATED WITH THUNDERSTORM ACTIVITY HAS SPREAD INTO THE AREA. AS A RESULT...THE EXCESSIVE HEAT WARNING WILL BE ALLOWED TO EXPIRE. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ065-020400- /O.EXP.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/ /O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ DECATUR- 758 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. COOLER AIR ASSOCIATED WITH THUNDERSTORM ACTIVITY HAS SPREAD INTO THE AREA. AS A RESULT...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ021-028>031-035>049-054>057-020100- /O.EXP.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE 758 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. COOLER AIR ASSOCIATED WITH EARLIER THUNDERSTORM ACTIVITY HAS SPREAD INTO THE AREA. AS A RESULT...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. $$
153 WWUS73 KIND 020219 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1019 PM EDT SUN JUL 1 2012 ...UNSEASONABLY HOT TEMPERATURES ARE EXPECTED ON MONDAY. RECORD HIGH TEMPERATURES ARE POSSIBLE... INZ051>053-060>065-067>072-021000- /O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 1019 PM EDT SUN JUL 1 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
244 WWUS73 KIND 020816 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 416 AM EDT MON JUL 2 2012 ...UNSEASONABLY HOT TEMPERATURES WILL OCCUR TODAY. RECORD HIGH TEMPERATURES ARE POSSIBLE... INZ051>053-060>065-067>072-021630- /O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 416 AM EDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JH
346 WWUS73 KIND 021431 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1031 AM EDT MON JUL 2 2012 ...UNSEASONABLY HOT TEMPERATURES WILL OCCUR TODAY. RECORD HIGH TEMPERATURES ARE POSSIBLE... INZ051>053-060>065-067>072-022245- /O.CON.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 1031 AM EDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ PUMA
683 WWUS73 KIND 021918 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 318 PM EDT MON JUL 2 2012 ...HOT TEMPERATURES WILL OCCUR TODAY... INZ051>053-060>065-067>072-030000- /O.CON.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 318 PM EDT MON JUL 2 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. TEMPERATURES IN THE UPPER 90S TO AROUND 100 WILL PRODUCE HEAT INDEX READINGS NEAR 105 THROUGH 800 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ PUMA
977 WWUS73 KIND 030019 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 819 PM EDT MON JUL 2 2012 ...HEAT ADVISORY HAS EXPIRED... INZ051>053-060>065-067>072-030130- /O.EXP.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/ VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR- KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS... VINCENNES...BEDFORD...SEYMOUR 819 PM EDT MON JUL 2 2012 ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY IS NO LONGER IN EFFECT. $$ TDUD
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jul 1, 3:04 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 1, 3:04 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 304 PM EDT SUN JUL 1 2012 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 109 PM EDT SUN JUL 1 2012 AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE NEXT FEW DAYS. A VERY WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ACROSS CENTRAL INDIANA THROUGH AT LEAST WEDNESDAY. A WARM FRONT WILL LINGER ACROSS CENTRAL INDIANA OVER THE NEXT SEVERAL DAYS. MEANWHILE SEVERAL UPPER LEVEL WEATHER DISTURBANCES ARE EXPECTED TO PUSH ACROSS THE AREA THROUGH WEDNESDAY. THE MOISTURE...THE FRONT AND THE UPPER DISTURBANCES WILL COMBINE TO PROVIDE VERY WARM TEMPERATURES ALONG WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. IN THE EXTENDED THE UPPER RIDGE WILL BUILD NORTH ACROSS THE CENTRAL U.S. CAUSING DRY WEATHER TO BE THE RULE DURING THE LATER HALF OF THIS WEEK. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 109 PM EDT SUN JUL 1 2012 SURFACE ANALYSIS EARLY THIS AFTERNOON SUGGESTS A FRONTAL BOUNDARY ACROSS THE NORTHEAST PARTS OF THE FORECAST AREA. TSRA WERE DEVELOPING ALONG THE BOUNDARY...ASSOCIATED WITH A UPPER SHORT WAVE. VERY WARM AIR WAS IN PLACE ACROSS THE FORECAST AREA AS TEMPERATURES WERE RISING INTO THE LOWER AND MIDDLE 90S. ONGOING CONVECTION IS EXPECTED TO PUSH EAST OF THE FORECAST AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH LOSS OF HEATING OVERNIGHT AND THE DEPARTURE OF THE ONGOING WAVE...WILL TRY TO TREND TOWARD A DRY FORECAST. GFS SUGGEST NEXT SHORTWAVE SHOULD NOT ARRIVE IN THE RGN UNTIL MONDAY AFTERNOON. AS FOR TEMPS...GIVEN OUR DEW POINTS AND EXPECTED RAIN THIS EVENING WILL STICK CLOSE TO THE MAVMOS AND METMOS. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... ISSUED AT 109 PM EDT SUN JUL 1 2012 GFS AND NAM REMAIN IN PRETTY GOOD AGREEMENT AND WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE POPS. LITTLE CHANGE OCCURS IN THE OVERALL PATTERN THROUGH WEDNESDAY. GFS AND NAM INDICATE NORTHWEST FLOW PERSISTING THROUGH WEDNESDAY...WITH SEVERAL UPPER LEVEL SHORT WAVES EXPECTED TO PUSH ACROSS THE AREA. MODELS TYPICALLY STRUGGLE WITH PRECISE TIMING OF THESE TYPE OF WAVES. 850MB HEIGHTS CONTINUE TO INDICATE A THERMAL RIDGE NOSING ACROSS CENTRAL INDIANA THROUGH WEDNESDAY ALSO WITH TEMPS NEAR OR IN EXCESS OF 20C. BOTH MODELS AGREES THAT A SHORT WAVE SHOULD PASS INTO THE AREA AGAIN ON MONDAY AFTERNOON...AND WILL RAISE POPS HERE. ADDITIONAL MOISTURE IN THE AREA ALONG WITH CLOUDS HAS PREVENT TEMPS FROM RISING INTO THE TRIPLE DIGITS TODAY. AS FOR THE HEAT WATCH...WILL AIM FOR A HEAT ADVISORY ACROSS THE SOUTHWEST AREA OF THE FORECAST AREA. ENHANCED FIRE DANGER APPEARS TO BE LESS DUE TO THE ADDITIONAL MOISTURE IN THE AREA RESULTING IN HIGHER MIN RH/S ALONG WITH LIGHT WINDS. GROUND AND FUELS REMAIN VERY DRY...BUT WITH 2 OF THE THREE FIRE WEATHER FACTORS UNFAVORABLE FOR FIRE GROWTH...WILL DROP THE MENTION OF THE ENHANCED FIRE DANGER....BUT AGAIN...GROUND REMAINS VERY DRY. ELSEWHERE IN THE FORECAST IT WILL BE MORE DIFFICULT TO PRECISELY TIME THE PASSING OF THE SHORT WAVES...AND WILL NEED TO CARRY POPS THROUGH EACH TIME PERIOD WEDNESDAY NIGHT. BEST CHANCES WILL CONTINUE TO BE IN THE VICINITY OF THE WARM FRONT...WHICH IS EXPECTED TO LINGER NEAR I-74 THROUGH MUCH OF THE PERIOD. AREAS TO THE SOUTHWEST...VINCENNES...WASHINGTON...SHOALS...LINTON...WILL SEE LOWER POPS DUE TO FARTHER PROXIMITY TO THE FRONT. WITH LITTLE CHANGE IN THE AIR MASS WILL STICK WITH PERSISTENCE FOR TEMPS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 254 PM EDT SUN JUL 1 2012 LITTLE CHANGE IN THE EXTENDED FORECAST. ECMWF AND GFS INDICATE THAT RIDGING IS EXPECTED TO DEVELOP LATE THIS WORK WEEK. THIS SHOULD RESULT IN ANY PASSING SHORT WAVES TO PASS WELL NORTH OF INDIANA. THUS DRY BUT VERY WARM WEATHER IS FORECAST TO END THE WORKWEEK AND INTO NEXT WEEKEND. THE RIDGING WILL ALSO ALLOW THE VERY WARM 850MB TEMPS TO BUILD ACROSS THE AREA AND WE WILL REMAIN WITH HIGHS THROUGH THE PERIOD IN THE UPPER 90S AND NEAR 100. ALL BLEND APPEARS TO HANDLE THE SITUTAION PRETTY WELL...AND ONLY MINOR ADJUSTMENTS WERE MADE. && .AVIATION /DISCUSSION FOR THE 011200Z TAFS/... ISSUED AT 1234 PM EDT SUN JUL 1 2012 OUTSIDE ANY CONVECTION...MOSTLY VFR FOR THE PERIOD. THE MAIN EXCEPTION WILL BE KLAF WHERE A MCS IS ORGANIZING OVER NRN IL AND IS SET TO IMPACT THIS TERMINAL IN THE NEXT 2-3 HOURS. HAVE HANDLED THIS SO FAR WITH A VCTS...BUT MAY NEED TO TEMPO IN A TSRA AS STORMS LOOK TO APPROACH. OTHERWISE...HRRR...WHICH WAS VERY ACCURATE HANDLING A SIMILAR EVENT TO FRIDAY...SHUNT THE MAJORITY OF THE CONVECTION ACROSS THE N AND NE CWA...KEEPING ANY THUNDER OUT OF INDY AREA. HAVE THEREFORE OPTED TO REMOVE VCTS FROM ALL TAFS SAVE FOR KLAF...BUT KEEP IN VCSH FOR KIND. SOME MFVR FOG MAY DEVELOP OVER LAF LATE TONIGHT AS SKIES CLEAR AND WINDS FALL OFF. OTHERWISE MOSTLY CLEAR SKIES WITH A POTENTIAL FOR SOME WEAK CHANCES FOR SHOWERS/THUNDER FROM ANY LEFT OVER OUTFLOW BOUNDARIES...BUT NO STRONG EVIDENCE ATTM TO INCLUDE ANY RAIN MENTION OVERNIGHT FOR NOW. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-054>057-065. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>064-067>072. HEAT ADVISORY FROM 10 AM TO 8 PM EDT MONDAY FOR INZ051>053- 060>064-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....PUMA AVIATION...SMF
Hazardous weather outlook, Jul 1, 5:46 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 AM EDT SUN JUL 1 2012 INZ021-028>031-035>049-054>057-065-021000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- DECATUR- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT THIS EVENING. THERE IS CHANCE OF THUNDERSTORMS AND THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. HAZARDS: HEAT INDEX VALUES OF UP TO 105 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE DAMAGING WINDS AND LARGE HAIL AND LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. BEST TIMING FOR SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES WELL INTO THE 90S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STORMS ON MONDAY COULD APPROACH SEVERE LIMITS. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>064-067>072-021000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH 8 PM EDT THIS EVENING WITH HIGHS NEAR OR SLIGHTLY ABOVE 100 AND HEAT INDEX VALUES UP TO 110 DEGREES. A FEW THUNDERSTORMS ARE POSSIBLE LATER TODAY AND TONIGHT. A FEW OF THESE COULD BE STRONG. HOWEVER AN OUTBREAK OF SEVERE THUNDERSTORMS IS NOT ANTICIPATED AT THIS TIME. HAZARDS: HEAT INDEX VALUES OF UP TO 110 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE STRONG WINDS...SMALL HAIL AND DANGEROUS LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. THUNDERSTORMS COULD OCCUR ANY TIME...BUT IN FAR SOUTHERN AREAS IT WOULD BE MOSTLY LIKELY THIS AFTERNOON. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: AN EXCESSIVE HEAT WATCH IS IN EFFECT SOME AREAS ON MONDAY. IN ADDITION VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER 100S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS LIGHTNING. BUT NO OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS TIME. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, Jul 1, 1:15 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 115 PM EDT SUN JUL 1 2012 INZ021-029-011815- CARROLL-TIPPECANOE- 115 PM EDT SUN JUL 1 2012 AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTH OF BROOKSTON...OR 8 MILES NORTH OF LAFAYETTE...AND MOVING EAST AT 45 MPH. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SMF
Special weather statement, Jul 1, 1:20 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EDT SUN JUL 1 2012
INZ021-029-011800-
CARROLL-TIPPECANOE-
120 PM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR CARROLL AND NORTHEASTERN
TIPPECANOE COUNTIES UNTIL 200 PM EDT...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BROOKSTON...OR 9 MILES NORTH
OF LAFAYETTE...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DELPHI...
CAMDEN...
FLORA...
BURLINGTON...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4066 8639 4043 8639 4043 8641 4048 8692
4057 8692 4057 8678 4063 8678
TIME...MOT...LOC 1720Z 269DEG 25KT 4053 8680
SMFLocal storm report, Jul 1, 2:02 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
202 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG DELPHI 40.58N 86.67W
07/01/2012 CARROLL IN LAW ENFORCEMENT
TREES DOWNED IN DELPHI.
&&
EVENT NUMBER IND1200355
HOMANNLocal storm report, Jul 1, 2:08 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT SUN JUL 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL BATTLE GROUND 40.51N 86.84W
07/01/2012 E0.70 INCH TIPPECANOE IN AMATEUR RADIO
&&
EVENT NUMBER IND1200356
HOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:01 AM EDT | Special Weather Statement | IND | Owen | 29 min |
| Jul 1, 3:25 AM EDT | Special Weather Statement | IND | Monroe | 35 min |
| Jul 1, 4:27 AM EDT | Excessive Heat Watch | IND | Daviess, Greene, Knox, Lawrence, Martin, Sullivan | 11 hr |
| Jul 1, 5:00 AM EDT | Special Weather Statement | IND | Johnson, Morgan | 30 min |
| Jul 1, 7:02 AM EDT | Special Weather Statement | IND | Jennings | 28 min |
| Jul 1, 1:20 PM EDT | Special Weather Statement | IND | Carroll | 40 min |
| Jul 1, 1:33 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 57 min |
| Jul 1, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Tipton | 22 min |
| Jul 1, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 38 min |
| Jul 1, 5:22 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 38 min |
| Jul 1, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Knox | 49 min |
| Jul 1, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jul 1, 6:43 PM EDT | Severe Thunderstorm Warning | IND | Knox | 47 min |
| Jul 1, 7:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 47 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.